Alert archive / Indiana / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 2, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Mar 14, 2024, 10:22 AM EDT for 4 counties in Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 10:22 AM EDT (14:22 UTC)
- Expired
- Mar 14, 2024, 11:00 AM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Fulton County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 75 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 10:27 AM EDT | HAIL 0.7 | 2 Ese Ora, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
932 WUUS53 KIWX 141422 SVRIWX INC049-099-131-149-141500- /O.NEW.KIWX.SV.W.0002.240314T1422Z-240314T1500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Northern Indiana 1022 AM EDT Thu Mar 14 2024 The National Weather Service in Northern Indiana has issued a * Severe Thunderstorm Warning for... Fulton County in north central Indiana... Eastern Pulaski County in northwestern Indiana... Southeastern Starke County in northwestern Indiana... Southwestern Marshall County in north central Indiana... * Until 1100 AM EDT/1000 AM CDT/. * At 1021 AM EDT/921 AM CDT/, a severe thunderstorm was located near Winamac, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Rochester, Knox, Winamac, Argos, Culver, Pulaski, Walnut, Oak Grove, Ripley, Kewanna, Fulton, Monterey, Leiters Ford, Beardstown, Ober, Denham, Hibbard, Winona, Delong, and Lake Bruce. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail, damaging wind, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 4095 8676 4129 8669 4130 8618 4092 8623 TIME...MOT...LOC 1421Z 267DEG 28KT 4114 8666 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Andersen
2 follow-up statements
223
WWUS53 KIWX 141438
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1038 AM EDT Thu Mar 14 2024
INC049-099-131-149-141500-
/O.CON.KIWX.SV.W.0002.000000T0000Z-240314T1500Z/
Fulton IN-Pulaski IN-Starke IN-Marshall IN-
1038 AM EDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM
EDT/1000 AM CDT/ FOR FULTON...EASTERN PULASKI...SOUTHEASTERN STARKE
AND SOUTHWESTERN MARSHALL COUNTIES...
At 1038 AM EDT/938 AM CDT/, a severe thunderstorm was located near
Culver, or 9 miles northeast of Winamac, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rochester, Argos, Culver, Walnut, Kewanna, Fulton, Monterey, Leiters
Ford, Rutland, Burr Oak, Maxinkuckee, Lawton, Hibbard, Bruce Lake
Station, Grass Creek, Delong, Lake Bruce, Tiosa, Marshtown, and Star
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4094 8656 4112 8656 4129 8646 4130 8618
4092 8623
TIME...MOT...LOC 1438Z 267DEG 28KT 4115 8648
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Andersen425
WWUS53 KIWX 141454
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1054 AM EDT Thu Mar 14 2024
INC049-099-131-149-141502-
/O.EXP.KIWX.SV.W.0002.000000T0000Z-240314T1500Z/
Fulton IN-Pulaski IN-Starke IN-Marshall IN-
1054 AM EDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR FULTON...EASTERN PULASKI...
SOUTHEASTERN STARKE AND SOUTHWESTERN MARSHALL COUNTIES WILL EXPIRE AT
1100 AM EDT/1000 AM CDT/...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT/300 PM
CDT/ for north central Indiana.
&&
LAT...LON 4094 8656 4112 8656 4129 8646 4130 8618
4092 8623
TIME...MOT...LOC 1452Z 267DEG 28KT 4115 8637
$$
AndersenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 7:43 AM EDT, 2 hours 39 minutes earlier. Its key messages:
- Several rounds of showers and storms today, with potential for severe storms. Hail and heavy rain are the most likely threats, with potential for damaging winds and an isolated tornado also possible.
- The best chance for severe weather will be south of US 30 this afternoon and evening.
- Confidence is medium in severe weather occurring today. However, there is lower confidence with regards to the extent of the coverage and storm mode later into the afternoon.
Area forecast discussion, Mar 14, 7:43 AM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
743 AM EDT Thu Mar 14 2024
.KEY MESSAGES...
- Several rounds of showers and storms today, with potential for
severe storms. Hail and heavy rain are the most likely
threats, with potential for damaging winds and an isolated
tornado also possible.
- The best chance for severe weather will be south of US 30 this
afternoon and evening.
- Confidence is medium in severe weather occurring today.
However, there is lower confidence with regards to the extent
of the coverage and storm mode later into the afternoon.
&&
.DISCUSSION...
Issued at 449 AM EDT Thu Mar 14 2024
Main focus for this discussion will be the potential for severe
weather, with several rounds of showers and storms expected as a low
pressure system moves through the area today into tonight. SPC has
our forecast area in a marginal/slight risk-with the dividing line
at US 30. Confidence in at least some isolated severe storms
occurring today is medium, but confidence as to the coverage (how
widespread) and exact storm mode (especially this afternoon) is
lower. The main limitation is surface instability, with questions as
to how the first two rounds set the stage for later this
afternoon/evening-which is when the greatest conditional threat for
supercells exists.
For the today/tonight forecast, leaned towards the HRRR as it seems
to have the better handle on the overnight storms. This gives us
three potential rounds of severe weather, with the third being the
greatest risk as there is potential for discrete supercells (all
hazards on the table).
Period 1: Ongoing now, will continue through the early morning as
elevated storms continue to overspread the forecast area. A
stationary boundary settled over the central CWA (W-E roughly along
US 30) will lift slightly northward as warm air/moisture advection
ahead of the approaching surface low filters in. Additionally, we're
in the left exit region of an upper level jet, which is providing
extra lift for storms to get going. Naturally all instability is
elevated, with mid level lapse rates of around 6.5 to 7.5 C/km.
Expect coverage to increase and boundary to lift northward somewhat.
As far as threats go, with limited surface instability, expect heavy
rain and hail to be the primary concerns with this first round. As
of 4 am, we've received several reports of smaller hail (peas),
heavy rain, and excessive lightning. If travelling this morning, be
cautious of lower visibility and ponding of water on the roads.
Period 2: Late this morning into mid afternoon. Through this time,
the surface low will be lifting into IA/IL, moving eastward into IN
(models disagree on exact placement) into the overnight. The threat
for severe storms is really conditional at this time, as it will
depend on how much instability we can get ahead of the incoming cold
front in the warm sector-which is dependent upon this mornings
storms and how much of the better dewpoints we can get into the area
south of US 30. From roughly 15-20z most of the guidance has a
prefrontal trough swing through, which looks likely to bring a line
of storms from west to east across the CWA. Instability is really
lacking, generally models suggest 100-500 J/kg through 18z (best
values south of US 30). Expect we could get some severe wind gusts
and hail with this round, given lapse rates of 6.5-7.5 C/KM persist-
and we'll have better mixing into the daytime hours than now.
Period 3: Last but definitely not least of our concerns is the 21z-
03z period, where we could see some discrete supercells develop
along our southern CWA border after the line of storms from period 2
exits the eastern zones. The surface low really consolidates as it
moves eastward, with the triple point potentially moving right
across our far southwest CWA---which gives us supercell potential.
Lapse rates in the mid levels are still around 7.5 C/km at this
time, but the surface instability (how much LL moisture we can get
in here, or perhaps heating/recovering behind the line in round 2).
This is the most conditional of all the rounds, with potential for
greater impact if it does occur. If we get discrete supercells, all
threats will be on the table, including tornadoes given lower LCL's
and longer hodographs. It's also possible the threat stays south of
us and/or doesn't materialize because the environment was wrecked by
this morning/afternoon convection.
For the remainder of the period, left consensus pops given active
short term weather. However, a broad upper low is forecast to sink
southward from northern Ontario into the Great Lakes region, where
it lingers through the weekend and early next week. There will be
chances for rain and snow showers, with highs in the 50s and low 60s
through Saturday, then falling back into the 30s and 40s Sun-Tue.
We'll warm back up into the 50s by the end of the period.
&&
.AVIATION /12Z TAFS THROUGH 12Z FRIDAY/...
Issued at 738 AM EDT Thu Mar 14 2024
Active warm front over northern IN this morning with scattered
to numerous showers and storms. Visby's generally ranging
between MVFR and VFR with this activity, though brief IFR cannot
be ruled out. A more organized convective complex over western
IL will likely survive east through the area late morning into
the early afternoon (15-18z) with additional convection/restrictions
anticipated.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Small Craft Advisory from 8 PM this evening to 4 PM EDT Friday
for LMZ043-046.
&&
DISCUSSION...MCD
AVIATION...SteinwedelHazardous weather outlook, Mar 14, 4:59 AM EDT, 5 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 459 AM EDT Thu Mar 14 2024 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-150900- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 459 AM EDT Thu Mar 14 2024 /359 AM CDT Thu Mar 14 2024/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Several rounds of showers and storms today, with potential for severe storms. Hail and heavy rain are the most likely threats, with potential for damaging winds and an isolated tornado also possible. The best chance for severe weather will be south of US 30 this afternoon and evening. See the latest forecast for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today into tonight. Reports are appreciated. LMZ043-046-150900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 459 AM EDT Thu Mar 14 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT FRIDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. There is potential for isolated severe storms today, with the main threats being heavy rain and large hail. Damaging winds are also a possibility. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today into tonight. Reports are appreciated.
In the hours before
Special weather statement, Mar 14, 5:06 AM EDT, 5 hours 16 minutes before
Special Weather Statement National Weather Service Northern Indiana 506 AM EDT Thu Mar 14 2024 INZ017-018-024>026-140945- Wabash IN-Whitley IN-Huntington IN-Wells IN-Allen IN- 506 AM EDT Thu Mar 14 2024 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN ALLEN...EAST CENTRAL WABASH...SOUTHEASTERN WHITLEY...NORTHERN HUNTINGTON AND NORTH CENTRAL WELLS COUNTIES THROUGH 545 AM EDT... At 505 AM EDT, Doppler radar was tracking a strong thunderstorm over Huntington, moving northeast at 35 mph. A trained weather spotter reported up to one half inch hail covering the ground at 502 AM EDT 2 miles north of Andrews. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Fort Wayne, Huntington, New Haven, Andrews, Aboite, Roanoke, Zanesville, Laud, Nine Mile, Bowerstown, Yoder, Dunfee, Goblesville, Hessen Cassel, Maples, Arcola, Mahon, Bippus, and Rolling Hills. This includes the following highways... Interstate 469 between mile markers 0 and 18. Interstate 69 in Indiana between mile markers 290 and 310. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4082 8554 4091 8573 4117 8527 4100 8486 TIME...MOT...LOC 0905Z 238DEG 30KT 4090 8554 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH JBALL
Special weather statement, Mar 14, 8:41 AM EDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Northern Indiana 841 AM EDT Thu Mar 14 2024 INZ005>009-012>015-017-018-024>027-103-104-116-203-204-216-OHZ001- 002-004-005-015-016-024-025-141600- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-Wabash-Huntington-Wells-Adams- Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko- Southern La Porte-Western St. Joseph IN-Southern Kosciusko- Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert- Allen OH- Including the cities of Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Michigan City, La Porte, Kingsbury, Fish Lake, South Bend, Mishawaka, Lakeville, Granger, Syracuse, Milford, North Webster, Leesburg, Wanatah, La Crosse, Union Mills, North Liberty, New Carlisle, Walkerton, Warsaw, Winona Lake, Silver Lake, Mentone, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 841 AM EDT Thu Mar 14 2024 /741 AM CDT Thu Mar 14 2024/ ...Heavy rainfall causing widespread ponding of water on roads... Heavy rainfall last night and early this morning has caused widespread ponding of water on roads across much of northern Indiana and northwest Ohio. Flooding of low water crossings and low lying roads is possible into this afternoon especially north of a line from Logansport to Bluffton to Lima. Urban areas are more prone to flooding and additional flood advisories will be issued if needed. If you are traveling today and encounter water encroaching roads, slow down. Do not venture through flooded streets. Additional rainfall today is likely to prolong any flood issues.
Special weather statement, Mar 14, 9:38 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Northern Indiana
938 AM EDT Thu Mar 14 2024
INZ012>015-020-022-103-104-203-204-141430-
Eastern St. Joseph IN-Western St. Joseph IN-Northern La Porte IN-
Cass IN-White IN-Marshall IN-Fulton IN-Southern La Porte IN-
Starke IN-Pulaski IN-
938 AM EDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT WHITE...SOUTHERN ST. JOSEPH...
WESTERN FULTON...PULASKI...NORTHWESTERN CASS...STARKE...MARSHALL AND
LA PORTE COUNTIES THROUGH 1030 AM EDT/930 AM CDT/...
At 937 AM EDT/837 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Westville to
Rossville. Movement was east at 35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail will be
possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Porte, Plymouth, Westville, Monticello, Bremen, Knox, Winamac,
Gulivoire Park, Walkerton, North Liberty, Monon, North Judson, Argos,
Brookston, Kingsford Heights, Culver, Wanatah, Wolcott, Francesville,
and Royal Center.
This includes the following highways...
Interstate 65 between mile markers 185 and 198.
Interstate 80 in Indiana between mile markers 38 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4084 8710 4084 8699 4091 8699 4091 8693
4163 8693 4159 8606 4153 8606 4074 8653
4074 8675 4068 8676 4068 8674 4066 8678
4056 8677 4056 8709
TIME...MOT...LOC 1337Z 273DEG 31KT 4157 8697 4038 8771
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
AndersenThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:38 AM EDT | Special Weather Statement | IWX | Pulaski | 52 min |
| Mar 14, 3:29 AM EDT | Special Weather Statement | IWX | Miami | 46 min |
| Mar 14, 3:36 AM EDT | Small Craft Advisory | IWX | 36 hr | |
| Mar 14, 5:06 AM EDT | Special Weather Statement | IWX | Allen | 39 min |
| Mar 14, 5:30 AM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Miami, Wabash | 3 hr |
| Mar 14, 9:38 AM EDT | Special Weather Statement | IWX | LaPorte, Marshall, Pulaski, Starke, White | 52 min |
| Mar 14, 10:56 AM EDT | Special Weather Statement | IWX | Cass, Fulton, Kosciusko, Miami | 49 min |
| Mar 14, 11:36 AM EDT | Special Weather Statement | IWX | Miami, Wabash, Whitley | 39 min |
| Mar 14, 11:59 AM EDT | River Flood Warning | IWX | Allen, Huntington, Wabash | 7 hr |
| Mar 14, 12:03 PM EDT | Special Weather Statement | IWX | Allen, Grant, Huntington | 27 min |
| Mar 14, 12:30 PM EDT | Special Weather Statement | IWX | Adams, Allen, Blackford, Jay, Wells | 45 min |
| Mar 14, 12:36 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 24 min |
| Mar 14, 1:36 PM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 14 hr |
| Mar 14, 5:16 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 29 min |
| Mar 14, 5:21 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wabash, Wells | 24 min |
| Mar 14, 5:31 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami, Wabash | 29 min |
| Mar 14, 5:35 PM EDT | Tornado Warning | IWX | Grant, Wabash | 25 min |
| Mar 14, 5:40 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 35 min |
| Mar 14, 5:46 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami, Wabash | 29 min |
| Mar 14, 5:49 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Huntington, Wells | 26 min |
| Mar 14, 5:49 PM EDT | Tornado Warning | IWX | Grant, Huntington, Wells | 26 min |
| Mar 14, 5:57 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wells | 33 min |
| Mar 14, 6:07 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wabash | 23 min |
| Mar 14, 6:14 PM EDT | Tornado Warning | IWX | Wells | 19 min |
| Mar 14, 6:23 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Wells | 37 min |
| Mar 14, 6:26 PM EDT | Tornado Warning | IWX | Adams, Wells | 23 min |
| Mar 14, 6:29 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Miami, Wabash | 21 min |
| Mar 14, 6:30 PM EDT | Severe Thunderstorm Warning | IWX | Wells | 15 min |
| Mar 14, 6:40 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay, Wells | 20 min |
| Mar 14, 6:49 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 26 min |
| Mar 14, 7:28 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Jay | 16 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.